# SDR DHL2007803520

- Difficulty date: June 3, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 565122113
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LWR FAIRING ZEE CHANNEL CRACKED 0.750" STA XW -3.125.  REMOVED ZEE CHANNEL IAW SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW CHANNEL IAW SRM 51-1-21.  REFER TO JC EC-00361-001 (WO 1028) FOR ZEE FABRICATION.
